# SDR HNAA0300015

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N994HA
- Make and model: Dhav DHC8201
- Aircraft serial: 459
- Aircraft time: 15,742 hours, 18,443 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Part number: 2B11261AJE
- Condition: Corroded
- Location: F/A Seat
- Part time: 15,742 hours, 18,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE INBOARD POST OF THE FLIGHT ATTENDANT SEAT WAS FOUND SEVERELY CORRODED AT THE BASE.  A NEW POST WAS INSTALLED.  THIS AIRCRAFT HAS THE HUNTING INTERIOR.
